Existence and controllability results for second-order impulsive stochastic evolution systems with state-dependent delay

Title
Existence and controllability results for second-order impulsive stochastic evolution systems with state-dependent delay
Author(s)
정호열박주현가네산아티
Keywords
FUNCTIONAL-DIFFERENTIAL EQUATIONS; BANACH-SPACES; APPROXIMATE CONTROLLABILITY; INTEGRODIFFERENTIAL-SYSTEMS
Issue Date
201412
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.248, pp.328 - 341
Abstract
In this paper, we discuss a kind of impulsive second-order stochastic evolution systems with state-dependent delay in a real separable Hilbert space. The results concerning the existence and controllability of mild solutions have been addressed. By means of the fixed point techniques, some sufficient conditions are formulated, as well as an application involving partial differential equation with impulses is presented. (C) 2014 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/30361http://dx.doi.org/10.1016/j.amc.2014.09.084
ISSN
0096-3003
Appears in Collections:
공과대학 > 모바일정보통신공학과 > Articles
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE